# SDR AWXA200500042

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472794200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y510 AT FS 66 - 2 IN.  MAINTENANCE REMOVED DAMAGED FLOORBEAM Y510 AT FS 66 - 2; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
